# SDR SIMA20241210001

- Difficulty date: December 10, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 20,942 hours, 13,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRANCE PHOTOLUMINESCENT INDICATOR STRIP LIGHT BROKEN/INOP C/A RAR FWD ENTRANCE PHOTOLUMINESCENT INDICATOR STRIP LIGHT IAW ERJ 175 AMM 33-50-21. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
